Matematychni Studii
Vol. 46, No.1, 2016


The endotopism spectrum of an equivalence (in Russian)
Toichkina O. O.
Maximally non-Gelfand Bezout duo-domains (in Ukrainian)
Bokhonko V. V., Pihura . V.
On finite 2-groups with non-Dedekind norm of abelian non-cyclic subgroups
Lyman F. M., Lukashova T. D., Drushlyak M. G.
On feebly compact topologies on the semilattice exp$_n\lambda$
Gutik O., Sobol O.
The cluster sets of continuous functions (in Ukrainian)
Maslyuchenko O. V., Onypa D. P.
Optimal control in problems without initial conditions for evolutionary variational inequalities (in Ukrainian)
Bokalo M. M., Tsebenko A. M.
On the convergence classes for entire functions of several complex variables
Mulyava O. M., Sheremeta M. M.
Analytic in a polydisc functions of bounded ${L}$-index in joint variables
Bandura A. I., Petrechko N. V., Skaskiv O. B.
Step averaging differential inclusions with variable dimension on a finite interval (in Russian)
Plotnikov A. A.
Phase retrieval for probability measures on cyclic groups
Il'inskaya I. P.
Purely pathwise probability-free Ito integral
Vovk V.
Sushchansky Vitaliy Ivanovych
(14 November 1946 -- 29 October 2016)

Matematychni Studii